Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Kobayashi and Bergman metrics on generalized Thullen domains

Authors: K. T. Hahn and P. Pflug
Journal: Proc. Amer. Math. Soc. 104 (1988), 207-214
MSC: Primary 32H15; Secondary 32H20
MathSciNet review: 958068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A comparison theorem of the Kobayashi metric and the Bergman metric is obtained on generalized Thullen domains in $ {{\mathbf{C}}^2}$. This theorem is then used to obtain a lower estimate for the Kobayashi metric. It is noted that the lower estimate obtained is best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32H20

Retrieve articles in all journals with MSC: 32H15, 32H20

Additional Information

PII: S 0002-9939(1988)0958068-4
Article copyright: © Copyright 1988 American Mathematical Society